# SDR SIMA20220525001

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 39,823 hours, 35,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: Missing
- Location: Aft
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT MISSING-C/A-INSTALLED NEW FLASHLIGHT AND BATTERY AT LAV BULKHEAD AS NEEDED. REF. AMM 33-51-01 AND ETN-EM-33-059
